Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 1, Pages 79-89
http://dx.doi.org/10.1155/S1048953394000079

Inclusion relations between classes of hypergeometric functions

1University of Papua New Guinea, Department of Mathematics, Box 320, University Post Office, Papua, Indonesia
2California State University, Department of Mathematics, Bakersfield, CA 93311, USA

Received 1 September 1993; Revised 1 January 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. P. Ahuja and M. Jahangiri, “Inclusion relations between classes of hypergeometric functions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 79-89, 1994. https://doi.org/10.1155/S1048953394000079.